Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 04:57:29 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635234
  • Total Topics: 48184
  • Online Today: 243
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 178
Total: 181

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: HIV After many years  (Read 1387 times)

0 Members and 1 Guest are viewing this topic.

Offline arab3

  • Member
  • Posts: 11
HIV After many years
« on: May 06, 2010, 01:25:15 AM »
Hello
I am on HIV Medication one year ago, I started with Duovir and Efavir and now on Atripla.
my tcells are improving and increasing
what i wanted to ask you is that am i going to have facial wasting, and bones hands and legs after several years? :(((
I feel scared from stories I read on Long-term survivors forum
Thanks

Offline palerider

  • Member
  • Posts: 15
Re: HIV After many years
« Reply #1 on: May 06, 2010, 01:58:06 AM »
Well, this doesn't happen to everyone, everyone is different.
I had none of these things, and didn't even look like having them.
I didn't ever take any of the antiretros that cause lipodystrophy, so I don't know about that.
But the other stuff, it doesn't happen to everyone.
My brother was on medications for about fifteen years, and never got the "look".
If you get facial wasting, don't you have the injection we have in Australia, that's plumps your face back up again.?
A friend had that, and it was really amazing.

Offline arab3

  • Member
  • Posts: 11
Re: HIV After many years
« Reply #2 on: May 06, 2010, 02:00:15 AM »
hi
thanks for ur words
i dont have any weight or facial loss, hope it will not happen too
every poz wish is that they find a cure, this is our dream, wish u all good luck

Offline metekrop

  • Member
  • Posts: 354
Re: HIV After many years
« Reply #3 on: May 06, 2010, 09:06:47 AM »
May be I advise you take Omega Fish oil twice a day.  That is also cool.
Diag on Dec 8, 2000, CD 440 VL 44K, No Meds
Dec/08 - Feb/09 CD< 50 & VL >500k hosp'z.
St. Atripla - July/09 CD 179, VL 197k
Oct/09 CD 300 VL UD Chol 267
Mar/10 CD 468 UD, Ch 220
Aug/10 CD 460 UD, Ch 195
Dec/10 CD 492 UD, Ch 172
Mar/11 CD 636 UD, Ch 201
Aug/11 CD 530 UD, Ch 98
Jan/12 cd 616 UD, ch 189
Jul/12 CD 640 UD, Ch ?
Dec/12 CD 669 Ud, Ch 125
May/7 CD711 Ud, Ch?
Nov/ 22 663 UD, Ch,
April 17 CD 797, UD

Offline leatherman

  • Member
  • Posts: 6,120
  • Google and HIV meds are Your Friends
Re: HIV After many years
« Reply #4 on: May 06, 2010, 11:53:03 AM »
I've been poz since the mid 80s, was diagnosed as AIDS in the early 90s, have gone through 15 different meds, and the only side effect I've ever had from any of these meds is puking - and I haven't done that in nearly 2 yrs now.  ;D So no, it is not guaranteed to happen to everyone as me and nearly everyone in my local ASO hasn't had any facial wasting.
leatherman (aka mIkIE)


chart from 1992-2013; updated 2/09/13  Reyataz/Norvir/Truvada

Offline arab3

  • Member
  • Posts: 11
Re: HIV After many years
« Reply #5 on: May 06, 2010, 12:38:27 PM »
Iam glad to hear this, good luck for all of us
and yes i am taking fisk oil too with other supplements like Multivitamin,selenium...

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.